# SDR 05FDEA03009

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 560 FROM BL0 TO LBL45.  CUT OUT DAMAGED SECTION OF FLOORBEAM CAP IAW FX SR27-53-034E FIG 30 SHT 5.  FABRICATED, DRILLED AND LOCATED REPAIR "T", SUPPORTS, FILLERS, ANGLES AND "T" CAP REPAIR ANGLES IAW FX SR27-53-034E FIG 30 SHT 5.  INSTALLED REPAIR "T" SUPPORT, FILLERS ANGLES AND "T" CAP REPAIR ANGLES IAW FX SR27-53-034E FIG 30 SHT 5.  ALODINED AND PRIMED ALL REPAIR PARTS IAW FX SRM B727 51-10-2.
